# SDR SWAA102759

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 53,121 hours, 44,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116003520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT INOP BETWEEN ROW 15 TO ROW 16.  REPAIRED WIRE PER WDM.
